Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 620946, 14 pages
doi:10.1155/2011/620946
Research Article

Adaptive Control of Chaos in Chua's Circuit

Institute of Computer Science and Technology, Yantai University, Yantai 264005, China

Received 28 July 2010; Revised 15 November 2010; Accepted 20 January 2011

Academic Editor: E. E. N. Macau

Copyright © 2011 Weiping Guo and Diantong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A feedback control method and an adaptive feedback control method are proposed for Chua's circuit chaos system, which is a simple 3D autonomous system. The asymptotical stability is proven with Lyapunov theory for both of the proposed methods, and the system can be dragged to one of its three unstable equilibrium points respectively. Simulation results show that the proposed methods are valid, and control performance is improved through introducing adaptive technology.